Electro-convulsive (ECT) therapy is frequently the treatment of choice in pregnant patients. It has been reported that administration of ECT in pregnancy is safe and effective. However, there are few controlled studies of the effects of ECT on pregnancy. The literature is not conclusive regarding ECT-related complications in pregnancy. We describe here the case of a primigravida with bipolar disorder who underwent nine sessions of ECT during pregnancy. The patient experienced vaginal bleeding after each session of ECT. Thiopental and succinylcholine were administered as an anesthetic (4 mg/kg thiopental) and muscle relaxant (1 mg/kg succinylcholine), respectively. ECT was discontinued and re-challenged after 20 days. The patient experienced bleeding after ECT again. Our case is somewhat unique because it demonstrates the potential maternal problem of vaginal bleeding as a result of ECT. In our case ECT led to vaginal bleeding and the bleeding stopped when ECT was ceased. Re-challenge was conducted. Although the safety of ECT administration in pregnancy has been discussed in many previous reports, its safety should be studied further.